Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

All mental symptoms now


[dr...]

Recommended Posts

I'm now 6 months free off xanax cold turkey with little to no physical pain. Once in awhile before a wave i get jaw pain but hasn't happened in the last month so that's good. I will say the mental symptoms are worse (complete lack of motor skills and train of thought or any thinking for that matter) and gradually getting worse. I have a new job late shift and am not even anxious in the slightest, last anxiety i felt was maybe the month i got off these so 6 months ago. I can do anything which is a blessing but my depression and mental fog are worse. Any reasoning? Caffeine actually helps me a little bit which is shocking. Sugar absolutely is the worst thing for me, knocks me into a wave the next day or close to it and lingers for about a week. I just started taking vitamin B complex each morning and maybe it's starting to show it's effects.
Link to comment
Share on other sites

Unfortunately there's no rhyme or reason for how withdrawal symptoms appear and disappear.  I'm glad some of your symptoms have abated.  There seems to be a lot of variation in how coffee affects people in withdrawal.  For some it raises anxiety and others it gives a  welcome lift. 

I would be careful about introducing supplements like B complex - it's hard to separate out it's effects, good or bad.  For instance if you have an increase in symptoms, is it because of the normal path of recovery or is it caused by the supplement?

 

Wishing you much continued healing,

Brighterday

Link to comment
Share on other sites

Unfortunately there's no rhyme or reason for how withdrawal symptoms appear and disappear.  I'm glad some of your symptoms have abated.  There seems to be a lot of variation in how coffee affects people in withdrawal.  For some it raises anxiety and others it gives a  welcome lift. 

I would be careful about introducing supplements like B complex - it's hard to separate out it's effects, good or bad.  For instance if you have an increase in symptoms, is it because of the normal path of recovery or is it caused by the supplement?

 

Wishing you much continued healing,

Brighterday

 

The B complex feels like it's helping lots. Starting to think benzo use causes deficiencies in certain vitamin/minerals.

Link to comment
Share on other sites

×
×
  • Create New...